# SDR EA112001B1083

- Difficulty date: December 21, 2000
- Submitted: January 23, 2001
- Operation: Air carrier
- Aircraft: N666JT
- Make and model: Gulstm G1159
- Aircraft serial: 162
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Obstructed
- Location: Right
- Stage of operation: AP
- How discovered: O
- Nature of condition: W, C, J
- Precautionary procedure: L

## Discrepancy

LANDING GEAR RETRACT NORMALLY, UPON EXTENSION, RT HAND GEAR DID NOT INDICATE DOWN AND LOCKED. EMERGENCY BLOWDOWN WAS USED AND WAS SUCCESSFUL. TOWER FLYBY INDICATED GEAR STILL UP, YAWED AC AND PULLED 2GS, AFTER SEVERAL ATTEMPS, RT HAND GEAR EXTENDED. FLT HAD NO PASSENGERS.  OBSTRUCTION CAUSE BY FOREIGN OBJECT  LEFT IN RT HAND WHEEL WELL AREA.  MAINTENANCE REPLACED RT HAND GEAR TIMER VALVE. ACCELEROMETER AND BRACKET,  3 HYD LINES TO TIMER VALVE,  FWD GYRO SUPT ATTACH ANGLE TO TORQUE BOX , REPAIRED DAMAGE TO AFT RT HAND DOOR FITTING.  AC FUNCTIONALLY  AND OPERATIONALLY CHECKED WITHIN MFG REQ.
